# SDR YENA2023013000080

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 55,588 hours, 19,681 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Actuator
- Part number: 1777MK2
- Part serial: SAD05722
- Condition: Failed
- Part time: 56,845 hours, 20,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#236, STI-JFK. (AIRCRAFT DIVERTED TO SDQ) 'ENGINE 1 EGT EXCEEDED ON TAKEOFF (TOGA) (630 C) THAN ON CLIMB (605 C). FUEL FLOW +800; REMOVED AND REPLACED ENG 1 LPC BLEED MASTER ACTUATOR IAW A320 AMM 75-31-42. THE LEAK CHECK IS OK AT THIS TIME. PERFORMED A HIGH POWER RUN IAW A320 AMM 71-00-00-710-013, PASSED. NO FAULTS AT THIS TIME. A/C OK FOR CONT SERVICE.
